# SDR DALA2023051603913

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 A.D.//A.A. DAMAGE WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #3 CRACK ON FITTING BTW 5 TO 6 O CLOCK POSITION IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00580:[ A.D.//A.A] LH ENG DRAG FTG CLAMP-UP HOLE #3 WAS REPAIRED PER PRI 608209-14 REV 1 AND ER/A 608209-14AD REV . ORIG SECTION I: PERMANENT REPAIR. (2764164)
